Pacific Journal of Mathematics

Existence of Levi factors in certain algebraic groups.

J. E. Humphreys

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 543-546.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991730

Mathematical Reviews number (MathSciNet)
MR0218365

Zentralblatt MATH identifier
0157.36701

Subjects
Primary: 14.50
Secondary: 22.00

Citation

Humphreys, J. E. Existence of Levi factors in certain algebraic groups. Pacific J. Math. 23 (1967), no. 3, 543--546. https://projecteuclid.org/euclid.pjm/1102991730


Export citation

References

  • [1] A. Borel and T. A. Springer, Rationality properties of linear algebraic groups, Proc. Symposia in Pure Math., Vol. IX, Amer. Math. Soc, Providence, 1966.
  • [2] A. Borel and J. Tits, Groupes reductifs, Publ. Math. I.H.E.S. 27 (1965), 55-150.
  • [3] J. E. Humphreys, Algebraic groups and modular Lie algebras, Amer. Math. Soc. Memoir, Providence, 1967.
  • [4] R. Steinberg, Generateurs, relations et revetements de groupes algebriques, Colloque sur la theorie des groupes algebriques, Brussels, 1962.
  • [5] R. Steinberg, Regular elements of semisimple algebraic groups, Publ. Math. I.H.E.S. 25 (1965), 49-80.